Home >

news ヘルプ

論文・著書情報


タイトル
和文:Population monotonic allocation schemes for games with externalities 
英文:Population monotonic allocation schemes for games with externalities 
著者
和文: 阿部貴晃, 阿部貴晃.  
英文: Abe, T., Takaaki Abe.  
言語 English 
掲載誌/書名
和文:International Journal of Game Theory 
英文:International Journal of Game Theory 
巻, 号, ページ Vol. 49    No. 1    pp. 97-117
出版年月 2019年4月29日 
出版者
和文: 
英文: 
会議名称
和文: 
英文: 
開催地
和文: 
英文: 
公式リンク http://www.scopus.com/inward/record.url?eid=2-s2.0-85065196326&partnerID=MN8TOARS
 
DOI https://doi.org/10.1007/s00182-019-00675-3

©2007 Institute of Science Tokyo All rights reserved.